# SDR 04FDEA01719

- Difficulty date: February 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- Aircraft time: 67,606 hours, 21,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: ARB07601
- Condition: Cracked
- Location: Rt & Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT WING UPPER CAP CRACKED AT XORS 372.  THE CRACKS ARE AROUND CUTOUTS FOR STRINGER 12 AND 13.  CRACKS HAVE BEEN TRIMMED AND ROUTED.  REPAIR ANGLE AND DOUBLERS HAVE BEEN INSTALLED IAW FEDEX EA 8-5710-73236.
